Alert archive / Florida / Storm Warnings in 2011

Storm Warning 1, NWS Jacksonville, FL

October 9, 2011

NWS Jacksonville, FL issued this storm warning at Oct 9, 2011, 9:25 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 9, 2011, 9:25 PM EDT (01:25 UTC)
Expired
Oct 10, 2011, 4:00 AM EDT
In force
7 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

875 
WHUS72 KJAX 100125
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
925 PM EDT SUN OCT 9 2011

AMZ454-474-100930-
/O.UPG.KJAX.GL.W.0002.000000T0000Z-111010T1400Z/
/O.NEW.KJAX.SR.W.0001.111010T0125Z-111010T0900Z/
/O.NEW.KJAX.GL.W.0003.111010T0900Z-111010T1400Z/
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
925 PM EDT SUN OCT 9 2011

...STORM WARNING IN EFFECT UNTIL 5 AM EDT MONDAY...
...GALE WARNING IN EFFECT FROM 5 AM TO 10 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT UNTIL 5 AM EDT MONDAY. A GALE
WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM
5 AM TO 10 AM EDT MONDAY. THE GALE WARNING IS NO LONGER IN
EFFECT. 


* WINDS AND WAVES...NORTHEAST TO EAST WINDS WILL BE 30 TO 40 KNOTS
  WITH FREQUENT GUSTS TO STORM FORCE THROUGH 5 AM MONDAY MORNING.
  WINDS WILL THEN SUBSIDE TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO
  GALE FORCE THROUGH 10 AM MONDAY MORNING. SEAS OF 10 TO 15 FEET
  CAN BE EXPECTED OVERNIGHT OUT TO 20 NM...WITH 14 TO 19 FOOT SEAS
  OUT TO 60 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-470-472-100930-
/O.CON.KJAX.GL.W.0002.000000T0000Z-111010T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
925 PM EDT SUN OCT 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY...

* WINDS AND WAVES...EAST WINDS WILL BE 25 TO 30 KNOTS WITH 
  FREQUENT GUSTS TO GALE FORCE EXPECTED UNTIL MONDAY MORNING. 
  SEAS WILL BUILD TO 13 TO 18 FEET OFFSHORE THROUGH MONDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
1 follow-up statement
681 
WHUS72 KJAX 100750
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
350 AM EDT MON OCT 10 2011

AMZ454-474-101400-
/O.EXT.KJAX.SR.W.0001.000000T0000Z-111010T0800Z/
/O.EXT.KJAX.GL.W.0003.111010T0800Z-111010T1400Z/
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
350 AM EDT MON OCT 10 2011

...STORM WARNING EXPIRES AT 4 AM EDT...
...GALE WARNING NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING...

* WINDS AND WAVES...NORTHEAST TO EAST WINDS WILL BE 20 TO 30
  KNOTS WITH FREQUENT GUSTS TO GALE FORCE THROUGH 10 AM MONDAY
  MORNING. SEAS OF 10 TO 15 FEET CAN BE EXPECTED OVERNIGHT OUT TO
  20 NM... WITH 14 TO 19 FOOT SEAS OUT TO 60 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-470-472-101400-
/O.CON.KJAX.GL.W.0002.000000T0000Z-111010T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
350 AM EDT MON OCT 10 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...

* WINDS AND WAVES...EAST WINDS WILL BE 25 TO 30 KNOTS WITH 
  FREQUENT GUSTS TO GALE FORCE EXPECTED UNTIL MONDAY MORNING. 
  SEAS WILL BUILD TO 13 TO 18 FEET OFFSHORE THROUGH MONDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MKT

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this storm warning went out at Oct 9, 3:00 PM EDT, 6 hours 25 minutes earlier.

Area forecast discussion, Oct 9, 3:00 PM EDT, 6 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT SUN OCT 9 2011

...FLOOD WATCH IN EFFECT FOR THE COAST THROUGH MONDAY...

.SHORT TERM (TONIGHT-WEDNESDAY)...

LOW PRESSURES ACROSS THE SE GULF AND OFF THE SE COAST OF FL WILL
MERGE INTO ONE LOW AND GRADUALLY MOVE NORTH ALONG THE FL WEST
COAST INTO MONDAY AND INTO NORTH FL BY TUE BEFORE WEAKENING.
WIDESPREAD RAIN...WITH A FEW EMBEDDED STORMS...CAN BE EXPECTED
TONIGHT INTO MONDAY MORNING DUE TO THE STRONG LOW LEVEL CONVERGENCE
COINCIDING WITH UPPER LEVEL FORCING. HEAVIEST RAINS ARE EXPECTED
ALONG THE COAST WHERE THE FLOOD WATCH WILL BE IN EFFECT INTO MONDAY.
ANOTHER CONCERN IS THE POTENTIAL FOR HEAVY RAINFALL RATES TO
COINCIDE WITH TIMES OF ASTRONOMICAL HIGH TIDES EARLY MONDAY
MORNING...ESPECIALLY SINCE TIDE ANOMALIES WILL BE HIGH DUE TO STRONG
ONSHORE FLOW. IF THIS OCCURS ...FLOODING CAN BE EXPECTED IN NORMALLY
PRONE AREAS ALONG THE COAST WHERE DRAINAGE MAY BE COMPROMISED. FOR
EXAMPLE...BRUNSWICK...ST AUGUSTINE...JACKSONVILLE BEACH...AND THE
SAN MARCO/RIVERSIDE AREA OF JACKSONVILLE. WINDS WILL BEGIN TO SETTLE
DOWN ON MONDAY AS THE LOW LIFTS INTO THE AREA...THUS LOOSENING THE
PRESSURE GRADIENT. LOCALLY HEAVY RAINFALL THOUGH WILL REMAIN
POSSIBLE INTO TUESDAY AS THE LOW MOVES INTO NORTH N FL. PRECIP
CHANCES DECREASE WED AS SFC LOW DEPARTS AND DRIER AIR ADVANCES SE.
KEPT LOW END CHANCE POPS GOING FOR THE SE ZONES AS THE ASSOCIATED
COLD FRONT WILL BE MOVING THROUGH.

.LONG TERM (THURSDAY-SUNDAY)...DRIER AIR MOVES IN ACROSS THE REGION
THRU THE PERIOD AS A LARGE AMPLIFIED LONG WAVE TROUGH DEVELOPS
ACROSS THE EASTERN U.S. DYNAMICS WILL BE LIMITED IN THE DEEP SOUTH
RESULTING IN VERY LITTLE POPS. TEMPS WILL AVERAGE SLIGHTLY ABOVE
NORMAL FOR THE START OF THE PERIOD THEN COOL TO SLIGHTLY BELOW
NORMAL NEXT WEEKEND.

&&

.AVIATION...VFR AT TAF SITES TODAY WILL CONTINUE WITH TEMPO MVFR IN
SHOWER AND POSSIBLY ISOLATED THUNDERSTORMS. NE WINDS WILL REMAIN
STRONG INTO MONDAY MORNING WITH GUSTS OVER 20 KTS.

&&

.MARINE...HAVE ISSUED A COASTAL FLOOD ADVISORY DUE TO TIDES REACHING
MINOR FLOODING CRITERIA AT FERNANDINA BEACH THIS EVENING AND MONDAY
MORNING NEAR TIMES OF HIGH TIDES. GALE WARNING TO CONTINUE TIL
MONDAY MORNING WITH WINDS FORECAST TO DECREASE THEREAFTER. HIGH SURF
ADVISORY AND HIGH RIP CURRENT RISK TO CONTINUE THROUGH MONDAY WITH
BREAKERS UP TO 10 FEET POSSIBLE. 7 TO 9 FOOT BREAKERS HAVE BEEN
REPORTED TODAY.

RIP CURRENTS: HIGH RISK CONTINUES THROUGH MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  67  74  66  80 / 100 100  60  70
SSI  71  78  73  82 / 100  90  70  70
JAX  71  83  70  83 / 100  60  70  70
SGJ  74  84  74  84 / 100  50  40  70
GNV  69  85  70  84 /  90  60  70  70
OCF  69  86  71  86 /  90  60  60  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-GILCHRIST-HAMILTON-MARION-PUTNAM-
     SUWANNEE-UNION.

     RIP CURRENT RISK THROUGH MONDAY EVENING FOR DUVAL-FLAGLER-NASSAU-
     ST JOHNS.

     FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH MONDAY EVENING
     FOR DUVAL-NASSAU.

     HIGH SURF ADVISORY UNTIL 9 PM EDT MONDAY FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     COASTAL FLOOD ADVISORY UNTIL NOON EDT MONDAY FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     FLOOD WATCH THROUGH MONDAY MORNING FOR FLAGLER-PUTNAM-ST JOHNS.

     WIND ADVISORY UNTIL 6 AM EDT MONDAY FOR DUVAL-FLAGLER-NASSAU-ST
     JOHNS.

GA...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-
     INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     RIP CURRENT RISK THROUGH MONDAY EVENING FOR COASTAL CAMDEN-
     COASTAL GLYNN.

     FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH MONDAY EVENING
     FOR COASTAL CAMDEN-COASTAL GLYNN.

     HIGH SURF ADVISORY UNTIL 9 PM EDT MONDAY FOR COASTAL CAMDEN-
     COASTAL GLYNN.

     COASTAL FLOOD ADVISORY UNTIL NOON EDT MONDAY FOR COASTAL CAMDEN-
     COASTAL GLYNN.

     WIND ADVISORY UNTIL 2 PM EDT MONDAY FOR COASTAL CAMDEN-COASTAL
     GLYNN.

AM...GALE WARNING UNTIL 10 AM EDT MONDAY FOR ALTAMAHA SOUND GA TO
     FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20
     NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

PP/MZ/PK
Hazardous weather outlook, Oct 9, 2:20 PM EDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EDT SUN OCT 9 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-101000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
220 PM EDT SUN OCT 9 2011

...FLOOD WATCH FOR ALL COASTAL COUNTIES...

...WIND ADVISORY FOR THE COAST AND LAKE WIND ADVISORY INLAND...

...HIGH SURF ADVISORY AND HIGH RISK OF RIP CURRENTS...

...COASTAL FLOOD ADVISORY...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

VERY WINDY CONDITIONS CAN BE EXPECTED ALONG THE COAST TODAY AND
TONIGHT. EAST NORTHEAST WINDS OF 20 TO 30 MPH WILL GUST UP TO
AROUND 40 MPH AND A WIND ADVISORY IS IN EFFECT FOR ALL COASTAL
COMMUNITIES. ELSEWHERE...A LAKE WIND ADVISORY IS IN EFFECT FOR
OCCASIONAL GUSTS UP TO 30 MPH. PLEASE REFER TO THE LATEST WIND
ADVISORY PRODUCTS FOR ADDITIONAL DETAILS.

STRONG ONSHORE WINDS WILL PRODUCE HIGH SURF AND DANGEROUS RIP
CURRENTS AT AREA BEACHES. SOME BEACH EROSION AND MINOR COASTAL
FLOODING CAN BE EXPECTED AT THE TIMES OF HIGH TIDE TONIGHT AND
MONDAY MORNING. PLEASE REFER TO THE LATEST COASTAL HAZARD MESSAGE
AND SURF ZONE FORECAST FOR DETAILS.

SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO PROGRESSIVELY
INCREASE IN COVERAGE AND INTENSITY...WITH THE HEAVIEST AND MOST
WIDESPREAD RAIN EXPECTED TO OCCUR TONIGHT. WINDS WILL GUST UP TO
55 MPH IN SQUALLS...AND RAINFALL RATES WILL BE INTENSE. RAINFALL
AMOUNTS OF 3 TO 6 INCHES ARE EXPECTED ALONG THE COAST TONIGHT.
GIVEN THE POTENTIAL FOR VERY HEAVY RAINFALL TO COINCIDE WITH ABOVE
NORMAL HIGH TIDES EARLY MONDAY MORNING...A FLOOD WATCH IS IN
EFFECT FOR NORMALLY FLOOD PRONE AREAS ALONG THE COAST WHERE
DRAINAGE MAY BE COMPROMISED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A STRONG EASTERLY FLOW WILL CONTINUE THROUGH MONDAY MORNING. THIS
REGIME WILL CONTINUE TO CREATE HAZARDOUS BOATING CONDITIONS AND
POSE SIGNIFICANT COASTAL IMPACTS WHICH INCLUDE HIGH SURF...DANGEROUS
RIP CURRENTS...BEACH EROSION AND MINOR COASTAL FLOODING...ESPECIALLY
AROUND TIMES OF HIGH TIDE. PERIODS OF LOCALLY HEAVY RAINFALL ARE
LIKELY TO CONTINUE ON MONDAY...ESPECIALLY IN SOUTHEAST GEORGIA.
PLEASE STAY TUNED TO THE NATIONAL WEATHER SERVICE FOR THE LATEST
FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...HOWEVER
SPOTTERS ARE ENCOURAGED TO REPORT STRONG WINDS AND HEAVY
RAINFALL.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS

In the hours before

Special weather statement, Oct 9, 4:05 PM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
405 PM EDT SUN OCT 9 2011

FLZ022-023-092100-
BAKER-COLUMBIA-
405 PM EDT SUN OCT 9 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN BAKER
AND CENTRAL COLUMBIA COUNTIES FOR STRONG WINDS VALID UNTIL 500 PM
EDT...

AT 405 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG SHOWER CENTERED 12 MILES NORTH OF OLUSTEE...OR 21 MILES
NORTHEAST OF LAKE CITY...MOVING SOUTHWEST AT 25 MPH. THIS SHOWER
WILL AFFECT AREAS AROUND OLUSTEE...SUWANNEE VALLEY...WINFIELD...
LAKE CITY...FIVE POINTS AND WATERTOWN THROUGH 500 PM EDT. GUSTY
WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3046 8235 3038 8225 3005 8257 3013 8278
      3031 8278
TIME...MOT...LOC 2005Z 045DEG 18KT 3036 8236

ZIBURA
Special weather statement, Oct 9, 4:35 PM EDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
435 PM EDT SUN OCT 9 2011

FLZ020>022-092115-
COLUMBIA-HAMILTON-SUWANNEE-
435 PM EDT SUN OCT 9 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
COLUMBIA...SOUTHERN HAMILTON AND SUWANNEE COUNTIES FOR STRONG WINDS
VALID UNTIL 515 PM EDT...

AT 435 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG SHOWER CENTERED 2 MILES SOUTHWEST OF SUWANNEE VALLEY...
OR 4 MILES SOUTH OF WHITE SPRINGS...MOVING WEST AT 30 MPH. THIS
SHOWER WILL AFFECT AREAS AROUND WINFIELD...WHITE SPRINGS...SUWANNEE
VALLEY...WELLBORN...HOUSTON...SUWANNEE SPRINGS...OBRIEN...
MCALPIN...LIVE OAK AND NEWBURN THROUGH 515 PM EDT. GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3046 8315 3042 8265 3013 8265 2998 8294
      3019 8324
TIME...MOT...LOC 2035Z 086DEG 27KT 3027 8277

ZIBURA
Local storm report, Oct 9, 6:02 PM EDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
602 PM EDT SUN OCT 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HIGH SURF        4 NNW JACKSONVILLE BEAC 30.33N 81.40W
10/09/2011                   DUVAL              FL   PUBLIC

            SURF ESTIMATED AT 7 TO 9 FEET IN THE ATLANTIC BEACH AREA.

0530 PM     HIGH SURF        1 N VILANO BEACH        29.95N 81.30W
10/09/2011                   ST. JOHNS          FL   COUNTY OFFICIAL

            SURF WAS ESTIMATED AT 8 TO 10 FEET AND MODERATE BEACH
            EROSION HAS OCCURRED.

&&

ARS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 8:29 PM EDTHigh Wind WarningJAXFlagler, Nassau8 hr
Oct 9, 8:29 PM EDTLake Wind AdvisoryJAXBaker, Bradford, Gilchrist, Suwannee, Union13 hr
Oct 9, 9:25 PM EDTGale WarningJAX13 hr
Oct 9, 10:57 PM EDTSpecial Weather StatementJAXPutnam48 min
Oct 9, 11:53 PM EDTSpecial Weather StatementJAXClay, Marion, Putnam37 min
Oct 10, 12:29 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Clay46 min
Oct 10, 1:19 AM EDTSpecial Weather StatementJAXClay, Putnam56 min
Oct 10, 1:59 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Union61 min
Oct 10, 2:36 AM EDTSpecial Weather StatementJAXBradford, Clay24 min
Oct 10, 2:51 AM EDTAreal Flood AdvisoryJAXAlachua, Marion114 min
Oct 10, 3:11 AM EDTTornado WarningJAXBaker, Bradford, Clay, Union31 min
Oct 10, 3:36 AM EDTSpecial Weather StatementJAXMarion39 min
Oct 10, 3:47 AM EDTSpecial Weather StatementJAXUnion28 min
Oct 10, 4:01 AM EDTSpecial Weather StatementJAXMarion29 min
Oct 10, 4:15 AM EDTTornado WarningJAXDuval30 min
Oct 10, 4:37 AM EDTAreal Flood WarningJAXMarion113 min
Oct 10, 4:46 AM EDTSpecial Weather StatementJAXNassau44 min
Oct 10, 4:49 AM EDTSpecial Weather StatementJAXBradford, Clay, Gilchrist, Union41 min
Oct 10, 5:24 AM EDTSpecial Weather StatementJAXAlachua, Putnam51 min
Oct 10, 6:13 AM EDTSpecial Weather StatementJAXAlachua, Baker, Bradford, Columbia, Gilchrist, Hamilton and 2 more62 min
Oct 10, 6:15 AM EDTSpecial Weather StatementJAXDuval, Nassau60 min
Oct 10, 6:41 AM EDTTornado WarningJAXNassau23 min
Oct 10, 7:12 AM EDTSpecial Weather StatementJAXNassau48 min
Oct 10, 7:21 AM EDTSpecial Weather StatementJAXHamilton, Suwannee39 min
Oct 10, 7:23 AM EDTSpecial Weather StatementJAXGilchrist52 min
Oct 10, 8:38 AM EDTSpecial Marine WarningJAX97 min
Oct 10, 8:41 AM EDTAreal Flood AdvisoryJAXGilchrist2 hr
Oct 10, 9:17 AM EDTLake Wind AdvisoryJAXNassau3 hr
Oct 10, 10:04 AM EDTSmall Craft AdvisoryJAX11 hr
Oct 10, 12:27 PM EDTAreal Flood AdvisoryJAXSuwannee2 hr
Oct 10, 2:16 PM EDTSmall Craft Advisory for Hazardous SeasJAX32 hr
Oct 10, 6:15 PM EDTAreal Flood AdvisoryJAXPutnam90 min
Oct 10, 7:10 PM EDTSpecial Weather StatementJAXPutnam50 min
Oct 10, 7:50 PM EDTAreal Flood AdvisoryJAXNassau115 min
Oct 10, 7:25 AM EDTSpecial Weather StatementJAXWayne50 min
Oct 10, 11:22 AM EDTSpecial Weather StatementJAXGlynn23 min
Oct 10, 11:53 AM EDTLake Wind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more7 hr
Oct 10, 11:59 AM EDTSpecial Weather StatementJAXWayne46 min
Oct 10, 1:28 PM EDTSpecial Weather StatementJAXGlynn32 min
Oct 10, 2:46 PM EDTSpecial Weather StatementJAXPierce29 min
Oct 10, 3:17 PM EDTSpecial Weather StatementJAXPierce28 min
Oct 10, 5:52 PM EDTSpecial Weather StatementJAXAtkinson23 min
Oct 10, 6:07 PM EDTAreal Flood AdvisoryJAXAtkinson, Clinch, Ware113 min
Oct 10, 6:47 PM EDTAreal Flood WarningJAXAtkinson, Clinch, Ware3 hr
Oct 10, 7:04 PM EDTSpecial Weather StatementJAXAtkinson, Ware56 min

Nearby

Storm Warnings in Florida, 2011Every storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.